# SDR SWAA2020090908932

- Difficulty date: August 16, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 72,583 hours, 42,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 747-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO COMPARTMENT LT FLOOR SUPPORT Z CHANNEL S-26L FROM STA 747 TO STA 847 MKD DOT 60-002.  REMOVED CORROSION AT AFT CARGO COMPART LT FLOOR SUPPORT Z CHANNEL FROM STA 747 TO STA 847 AND FOUND TO BE OUT OF LIMITS, AS PER REF B737 SRM 51-10-02-0G-0 AND SRM 53-00-53-1A-2.  REMOVED AND REPLACED Z CHANNEL AT AFT CARGO COMPARTMENT LT FLOOR Z CHANNEL, AS PER REF B737 SRM 53-00-53-2R-6 AND SRM 51-40-02-0G-0.
